# SDR FDEA201709182601

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Bs 2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFT ACCESSORY COMPARTMENT AFT BULKHEAD AT BS 2164  LOWER STIFFENER FOUND CRACKED.    THE STIFFENER WAS REMOVED IAW SRM 51-31-01-0G.  A NEW STIFFENER WAS FABRICATED IAW DWG AJC7001, REV DT AND  INSTALLED IAW SRM 51-35-01-0G, AND SRM 51-33-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
